My son was only 8 yrs old. He complain his painful buttocks. Last yr his doctor also recommend 10 Norgesic tablet when he suffered from legs pain but no sign of involuntry body movement. Till I try to give him the same 2 tablets of norgesic. After 1 day I noticed his involuntry movement so I decided to bring him to the hospital and the doctor said that Norgesic is for adults only. I'm very much worried of what would be posibly happen to my son? Is it a life time involuntry movement in his body? what should I do to stop or cure his involuntary body movement. please help me I can't handle it anymore I'm very much afraid for my son's future..
30 Jun 2010
This does not make sense.
Norgesic is prescribed, along with rest, physical therapy, and other measures, for the relief of mild to moderate pain of severe muscle disorders
What does the poor boy suffer from?
It seems as if a Doctor would not prescribe this without follow up
cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Norgesic
I would without a doubt get a new Doctor. I hope he's doing better?
Keep us posted as to how he is and what was wrong please
- Norgesic Information for Consumers
- Norgesic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norgesic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Norgesic contains aspirin
1 answer • 22 Jan 2010
1 answer • 17 Jun 2011
... helps with my headaches. Are they making just the muscle relaxant part or is there anything comparable that doesn't make you drowsy?
2 answers • 30 Jun 2011
This is the only medication that gets rid of my headaches. I only take 1/2 tablet with 1 tylenol . Is it available anymore or is there a new drug ...
1 answer • 29 Aug 2011
I have FM, Hypothyroidism(Hashimotos Autoimmune Disease), CFS/ME, G.A.D., Heart Disease, Vertigo... I experience what I call electric zaps on the ...
2 answers • 4 Dec 2014